# SDR YADA20210107001

- Difficulty date: December 31, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N118AX
- Make and model: Beech 1900C
- Aircraft serial: UC116
- Aircraft time: 33,726 hours, 37,026 cycles
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 310732401
- Part serial: 866
- Condition: Cavitates
- Location: Nr 2 Engine
- Part time: 1,834 hours, 1,061 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL LEAKING.  MAINTENANCE FOUND OIL LEAK TO BE COMING FROM THE OIL SCAVENGE PUMP HOUSING.  REMOVED AND REPLACED OIL SCAVENGE PUMP.  UPON FURTHER INVESTIGATION OF REMOVED OIL SCAVENGE PUMP, THERE WAS CAVITATION INSIDE OF THE HOUSING ITSELF.
